Weight Loss Support - suspect splenda reaction
02-28-2007, 09:46 AM
A while back I had this horrendous red, raised, dry patchy rash on my neck and stopped using my suspected fragrance. I'm not exactly sure what I was consuming at the time, but I do remember stopping the use of splenda and switching back to equal some time in the recent past. Recently, I started using sugar free vanilla flavored syrup which contains splenda and I'm getting the rash again. It's so awful, itchy and angry and red and on my neck and beneath my ears. I suspect it's splenda, so I'm going to stop using it for a while and see what happens. I'm going to have to read labels very closely because they're sneaking it into everything these days. Hope it's not too much information :dizzy: , but I've also been a little more bloated feeling than usual, too. Anyone else have any suspected reactions?
02-28-2007, 11:11 AM
I get a headache from it. I also noticed the sweet taste stays in my mouth for hours. I don't use it.
I use stevia. No reactions at all. I find it in the sugar isle at my grocery store.
I hope your rash goes away.
02-28-2007, 11:24 AM
Everyone is sensitive to different things...I have never had a reaction to Splenda, myself. :)
Just to double check, you might want to think back on something that you might have eaten or done otherwise in those same time frames-used a certain lotion/beauty product, or another food? Just to be safe. :)
My daughter had a bad reaction from lemons, I from codeine (I itch like mad for HOURS) and my husband has a reaction from something in Reese Cups. :lol: He isn't allergic to chocolate, or peanut butter...but there must be some preservative, or small ingredient that he has a reaction to. His cheeks get flushed and hot every time he eats one. :lol:
02-28-2007, 12:07 PM
aphil, my dh has a weird allergy too. Kahlua. Even off brands. Yet he isnt allergic to coffee, alcohol or any form of sugar that we can detect. His uvula (the little thingy that hangs down in the back of your throat) swells up like a little balloon.
lipidful - its not that hard to avoid as long as you avoid anything that is "diet" "no sugar added" or "low calorie"
02-28-2007, 12:19 PM
you should try stevia. artifical sweetners are like posion. lots of people have hidden allergies to them and it even causes neuropathy. they give me hives and migrains. it's actually better for your body to have regular sugar. i know that is hard when you are dieting, but it's true.
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO